# SDR UALA2010112904378

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,169 hours, 11,671 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK AIR FLOW WILL NOT STOP FLOWING.  REPLACED CAPT O2 MASK.
